Warped product submanifolds of Kaehler manifolds with a slant factor

Volume 95 / 2009

Bayram Sahin Annales Polonici Mathematici 95 (2009), 207-226 MSC: 53C40, 53C42, 53C15. DOI: 10.4064/ap95-3-2


Recently, we showed that there exist no warped product semi-slant submanifolds in Kaehler manifolds. On the other hand, Carriazo introduced anti-slant submanifolds as a particular class of bi-slant submanifolds. In this paper, we study such submanifolds in detail and show that they are useful to define a new kind of warped product submanifolds of Kaehler manifolds. In this direction, we obtain the existence of warped product hemi-slant (anti-slant) submanifolds with examples. We give a characterization theorem and establish an inequality for the squared norm of the second fundamental form in terms of the warping function for such submanifolds. The equality case is also considered.


  • Bayram SahinDepartment of Mathematics
    Inonu University
    44280, Malatya, Turkey

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image